# SDR VNAA0007005

- Difficulty date: July 7, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Aircraft time: 12,965 hours, 11,527 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099J020900
- Part serial: 149
- Condition: Failed
- Location: Fuselage
- Part time: 12,786 hours, 11,785 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE CREW WAS UNABLE TO PRESSURIZE THE AIRCRAFT.  THE CREW CALLED MAINTENANCE CONTROL WHO INSTRUCTED THEM TO RETURN TO DCA.  MAINTENANCE INSPECTED AND REPLACED THE FORWARD OUTFLOW VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
